International Journal of Difference Equations (IJDE)


Volume 15, Number 1  (2020)





A Glucose-insulin Model with Two Time Delays
pp. 1-10
Salem Alzahrani

Finite Element and Split Bregman Methods for Solving a Family of Optimal Control Problem with Partial Differential Equation Constraint
pp. 11-29
Mahmoud Lotfi

Partition and Efficiency Sample in Statistical Models by Entropy
pp. 31-43
Mohammed Elmoudier Mohammed Gobar

Oscillatory Behaviour of Higher Order Neutral Differential Equations with Several Delays and with a Super Linear Term
pp. 45-70
Kali Charan Panda, Radhanath Rath, and Subhendu Kumar Rath

Variant of Laplace Transform Represented by a Logarithmic Fun
pp. 71-82
Hwajoon Kim, Seunghag Beak, and Jinho Rho

An Approximate Solution to Prandtl’s Equations for a Laminar Flow over a Semi- Infinite Horizontal Flat Plate
pp. 83-94
J. Venetis

Numerical Solution of System of Fractional Differential Equations Using Polynomial Spline Functions
pp. 95-105
Mahmoud N. Sherif and Nawal A. F. Alsubaie

Oscillation and Asymptotic Behavior of Second-Order Neutral Delay Difference Equations with Variable Delays
pp. 107-126
C. R. Behera and R. N. Rath




© All rights are reserved with Research India Publications                             Home  Journals  Contact